# SDR AALA20140625007

- Difficulty date: June 9, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 5926060506N
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GND SPOILER ACTUATOR SUPPORT FITTING CRACKED.  REPLACED FITTING.
